Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2012, Article ID 365956, 10 pages
http://dx.doi.org/10.1155/2012/365956
Research Article

Iteration and Iterative Roots of Fractional Polynomial Function

College of Mathematics and Information Science, Leshan Normal University, Leshan, Sichuan 614004, China

Received 4 February 2012; Revised 12 April 2012; Accepted 24 April 2012

Academic Editor: N. Govil

Copyright © 2012 Xiao-hua Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. I. N. Baker, “The iteration of polynomials and transcendental entire functions,” Australian Mathematical Society Journal Series A, vol. 30, no. 4, pp. 483–495, 1980-1981. View at Google Scholar
  2. P. Bhattacharyya and Y. E. Arumaraj, “On the iteration of polynomials of degree n with real coefficients,” Annales Academiae Scientiarum Fennicae. Series A I. Mathematica, vol. 6, no. 2, pp. 197–203, 1981-1982. View at Google Scholar · View at Zentralblatt MATH
  3. B. Branner and J. H. Hubbard, “The iteration of cubic polynomials Part II: patterns and parapatterns,” Acta Mathematica, vol. 169, no. 1, pp. 229–325, 1992. View at Publisher · View at Google Scholar · View at Scopus
  4. X. Chen, Y. Shi, and W. Zhang, “Planar quadratic degree-preserving maps and their iteration,” Results in Mathematics, vol. 55, no. 1-2, pp. 39–63, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. D. C. Sun, “Iteration of quasi-polynomials of degree two,” Journal of Mathematics, vol. 24, no. 3, pp. 237–240, 2004. View at Google Scholar
  6. Z. Wu and D. Sun, “The iteration of quasi-polynimials mappings,” Acta Mathematica Scientia, vol. 26, pp. 493–497, 2006 (Chinese). View at Google Scholar
  7. L. Xu and S. Y. Xu, “Nth-iteration of a linear fractional function and its applications,” Mathematics in Practice and Theory, vol. 36, no. 6, pp. 225–228, 2006 (Chinese). View at Google Scholar
  8. W. Zhang, D. Yang, and S. Deng, Functional Equations, Sichuan Education Publishing House, Chengdu, China, 2001.
  9. J. Zhang, L. Yang, and W. Zhang, Iterative Equation and Embedding Flows, Shanghai Scientific and Technological Educational Publishing House, Shanghai, China, 1998.
  10. L. Jin, Z. Zhou, and X. Liu, “Computation and estimation of iteration,” Mathematics in Practice and Theory, vol. 34, no. 4, pp. 170–176, 2004 (Chinese). View at Google Scholar
  11. J. Zhang and J. Xiong, Functional Iteration and One Dimensional Dynamical Systems, Sichuan Education Publishing House, Chengdu, China, 1992.
  12. M. Kuczma, B. Choczewski, and R. Ger, Iterative functional equations, vol. 32 of Encyclopedia of Mathematics and Its Applications, Cambridge University Press, Cambridge, 1990.
  13. K. Baron and W. Jarczyk, “Recent results on functional equations in a single variable, perspectives and open problems,” Aequationes Mathematicae, vol. 61, no. 1-2, pp. 1–48, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. L. Li, D. Yang, and W. Zhang, “A note on iterative roots of PM functions,” Journal of Mathematical Analysis and Applications, vol. 341, no. 2, pp. 1482–1486, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. L. Liu, W. Jarczyk, L. Li, and W. Zhang, “Iterative roots of piecewise monotonic functions of nonmonotonicity height not less than 2,” Nonlinear Analysis: Theory, Methods & Applications, vol. 75, no. 1, pp. 286–303, 2012. View at Publisher · View at Google Scholar
  16. T. X. Sun and H. J. Xi, “Iterative solutions of functions of type N on an interval,” Journal of Mathematical Study, vol. 29, no. 2, pp. 40–45, 1996 (Chinese). View at Google Scholar
  17. T. X. Sun, “Iterative roots of anti-N-type functions on the interval,” Journal of Mathematical Study, vol. 33, no. 3, pp. 274–280, 2000 (Chinese). View at Google Scholar
  18. J. Z. Zhang and L. Yang, “Iterative roots of a piecewise monotone continuous self-mapping,” Acta Mathematica Sinica, vol. 26, no. 4, pp. 398–412, 1983 (Chinese). View at Google Scholar
  19. W. Zhang, “PM functions, their characteristic intervals and iterative roots,” Annales Polonici Mathematici, vol. 65, no. 2, pp. 119–128, 1997. View at Google Scholar · View at Zentralblatt MATH